Alert archive / Ohio / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 52, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 13, 2022, 10:53 PM EDT for 4 counties in Ohio. It was in force for 41 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2022, 10:53 PM EDT (02:53 UTC)
- Expired
- Jun 13, 2022, 11:34 PM EDT
- In force
- 41 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Crawford County, OH, Marion County, OH, Morrow County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 140 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 11:08 PM EDT | TSTM WND GST 62 | 1 Sse Marion, OH | SPOTTER REPORTS 62.4 MPH WIND GUST. |
| Jun 13, 11:10 PM EDT | TSTM WND DMG | 1 Ese Marion, OH | LARGE LIMBS DOWN. |
| Jun 13, 11:10 PM EDT | TSTM WND DMG | 2 Wsw Waldo, OH | LARGE SILVER MAPLE DOWN ON SR47. |
| Jun 13, 11:10 PM EDT | TSTM WND DMG | Caledonia, OH | CORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM CALEDONIA. TREE FELL ONTO HOME. |
| Jun 13, 11:15 PM EDT | TSTM WND DMG | 1 Ese Marion, OH | MULTIPLE BRANCHES DOWN. TIME ESTIMATED FROM RADAR. |
| Jun 13, 11:41 PM EDT | TSTM WND DMG | Caledonia, OH | TREE FELL ONTO HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 10:02 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2985 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
973
WUUS51 KCLE 140253
SVRCLE
OHC033-101-117-175-140400-
/O.NEW.KCLE.SV.W.0052.220614T0253Z-220614T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1053 PM EDT Mon Jun 13 2022
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Marion County in north central Ohio...
Southern Wyandot County in northwestern Ohio...
Northwestern Morrow County in north central Ohio...
Crawford County in north central Ohio...
* Until midnight EDT.
* At 1052 PM EDT, severe thunderstorms were located along a line
extending from near Chatfield to near Marseilles, moving southeast
at 65 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Marion, Bucyrus, Galion, Crestline, Prospect, New Washington, La
Rue, Morral, Waldo, Chatfield, Marseilles, Benton, Nevada,
Caledonia, New Bloomington, Green Camp, Tiro, North Robinson,
Harpster and Oceola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4043 8303 4045 8325 4051 8325 4051 8342
4068 8342 4070 8344 4071 8349 4077 8349
4074 8315 4099 8311 4099 8273 4071 8274
4042 8299 4042 8302
TIME...MOT...LOC 0252Z 306DEG 57KT 4097 8303 4076 8343
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Clark2 follow-up statements
837
WWUS51 KCLE 140318
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1118 PM EDT Mon Jun 13 2022
OHC175-140327-
/O.CAN.KCLE.SV.W.0052.000000T0000Z-220614T0400Z/
Wyandot OH-
1118 PM EDT Mon Jun 13 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WYANDOT COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
north central Ohio.
LAT...LON 4043 8303 4045 8325 4051 8325 4051 8342
4064 8342 4065 8312 4081 8297 4099 8291
4099 8273 4071 8274 4042 8299 4042 8302
TIME...MOT...LOC 0317Z 310DEG 48KT 4081 8271 4060 8287 4048 8303
$$
OHC033-101-117-140400-
/O.CON.KCLE.SV.W.0052.000000T0000Z-220614T0400Z/
Marion OH-Morrow OH-Crawford OH-
1118 PM EDT Mon Jun 13 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR MARION...NORTHWESTERN MORROW AND EASTERN CRAWFORD COUNTIES...
At 1117 PM EDT, severe thunderstorms were located along a line
extending from near Crestline to near Mount Gilead to near Waldo,
moving southeast at 55 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Marion, Bucyrus, Galion, Crestline, Prospect, New Washington, La Rue,
Waldo, Caledonia, New Bloomington, Green Camp, Tiro, North Robinson,
Sulpher Springs, Iberia and State Route 229 at US Route 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4043 8303 4045 8325 4051 8325 4051 8342
4064 8342 4065 8312 4081 8297 4099 8291
4099 8273 4071 8274 4042 8299 4042 8302
TIME...MOT...LOC 0317Z 310DEG 48KT 4081 8271 4060 8287 4048 8303
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Clark322
WWUS51 KCLE 140334
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1134 PM EDT Mon Jun 13 2022
OHC033-101-117-140343-
/O.CAN.KCLE.SV.W.0052.000000T0000Z-220614T0400Z/
Marion OH-Morrow OH-Crawford OH-
1134 PM EDT Mon Jun 13 2022
...THE SEVERE THUNDERSTORM WARNING FOR MARION...NORTHWESTERN MORROW
AND EASTERN CRAWFORD COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However gusty winds are
still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
north central Ohio.
LAT...LON 4043 8303 4045 8325 4051 8325 4051 8342
4064 8342 4065 8312 4081 8297 4099 8291
4099 8273 4071 8274 4042 8299 4042 8302
TIME...MOT...LOC 0329Z 306DEG 57KT 4069 8250 4048 8266 4036 8282
$$
ClarkWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 9:33 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 13, 9:33 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
933 PM EDT Mon Jun 13 2022
.SYNOPSIS...
A significant severe wind threat continues to be a possibility late
this evening and overnight. Following tonight, weak high pressure
will build for Tuesday and Wednesday. A cold front will move east
across the area on Thursday, followed by high pressure for
Friday.
&&
.NEAR TERM /THROUGH TUESDAY NIGHT/...
935 PM Update...
Line of convection getting organized in NW OH, but the biggest
issues could still be to come with the activity forming further
northwest over Lake Michigan and west central Michigan. Will be
watching this as it moves southeastward. CAMs suggesting a
modest surge in the instability gradient to the northeast, and
will keep the possibility of this activity reaching further
east into the CWA.
Previous Discussion...
The threat for a potential significant severe wind and flash
flooding event continues across the area for late this evening
and overnight. A large area of the "hatched" significant wind
outline in the current SPC SWODY1 outlook remains in place, with
perhaps significant damaging wind gusts in excess of 75 mph
possible. More details on the severe weather and flash flooding
potential for late this evening and overnight will be discussed
below.
Recently of note, a cluster of storms has developed within the
warm sector across southern IN this afternoon which, in general,
is not being handled well by most hires models, except for the
12z ARW and 15Z RAP models. The anticipation is for this
cluster of storms to quickly grow upscale into the first MCS of
the day, traveling southeastwards across the lower OH Valley.
This activity should, for the most part, skirt just to the south
of our area through the rest of the afternoon and evening.
The main show still awaits us in the Upper Midwest; specifically
across WI this afternoon where a remnant MCV continues to
produce prolific lightning and maintain cold cloud tops. On the
southern end of this MCV is where an overlap between strong
instability and shear, on the order of 50 to 55 knots, resides.
Activity is beginning to blossom on the southern end of this
MCV, noted by IR sampled cloud top temperatures in excess of -80
degrees C, and is expected to ride the generally NW to SE instability
gradient through the rest of the afternoon, evening, and into
the overnight hours. This instability gradient currently extends
from southern WI, through south-central MI, and along the
lakeshore of northern OH. Thus, the expectation is for a
severe convective complex to arrive across NW OH/northern OH
sometime between 10 PM and 2 AM, tracking southeast across the
region and exiting shortly before sunrise.
The heavy rainfall/flash flooding threat also remains apparent
for late this evening and overnight. Some models suggest several
rounds of heavy thunderstorm activity, residing within an
exceptionally moist airmass with PWATs in the 1.8 to 2.0 inch
range. Current forecast rainfall totals do not represent the
scope of the flash flooding threat given the uncertainty on
location of the possible convective complex/s. It is entirely
possible for some areas to quickly receive 2 to 3 to locally
higher amounts of 4 inches of rain in a very short period of
time.
Finally, have let the excessive heat watch continue across NW OH
at this time, given uncertainty on the timing and location of
the convective complexes tonight. The general thinking is that
we will need at least a heat advisory for much of NW OH tomorrow
(Tuesday).
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Large upper level high pressure is expected to become situated over
the Ohio Valley by Wednesday morning. A strong flow of hot air and
very high dewpoint air will surge northeast through the Middle
Mississippi Valley region into the eastern Great Lakes. Dewpoint
temperatures are scheduled to rise into the middle 70s for the local
area by Wednesday with 850 MB temperatures climbing to the lower 20s
C during the day Wednesday. Model soundings support a fairly dry
profile throughout the column Wednesday as dry slot slips into the
local area. This will allow air temperatures to become quite warm.
Some record high temperatures for Wednesday are in the low 90s and
potential exists for some of these records to fall. Heat watch
remains in effect for the western portions of the forecast area at
this time. Temperatures are expected to be quite warm Wednesday
night well ahead of a cold front progged to shift east toward the
area. Timing of the front places it just west of the forecast area
by 12Z Thursday morning. The cold front sweeps east Thursday across
the area and should bring a break to the warm temperatures by later
in the day. Highs still expected to top out in the lower to middle
90s across the area. Increasing instability ahead of the cold front
should support a threat for showers and thunderstorms Thursday.
Upper level trough and reinforcing cold front could support a
lingering threat for showers and thunderstorms Thursday evening but
gradually ending from west to east.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
A rapidly amplifying upper level ridge expected to be over the
Central Plains states by Thursday afternoon should shift east over
the Mississippi Valley region by Sunday. Surface high pressure
building southeast through central Ontario, Canada will then force a
return southerly flow of air back to the local area late Saturday
into Saturday night. A gradual surge of warmer air will then follow
the warm front and gradually increase surface temperatures through
the weekend into Monday. Otherwise, forecast area should remain
predominantly dry across the area during this forecast period.
&&
.AVIATION /00Z Tuesday THROUGH Saturday/...
Aviation forecast in the first 12 hours is completely dependent
on the upstream formation of thunderstorms. Still have a threat
for a significant complex of storms to develop and move in from
the northwest, but timing and which sites will take the direct
hit still remain a bit of a question mark. Once the complex
becomes organized, many questions will be answered in this
respect. The potential for very strong winds exists, and will
update TAFs accordingly when this is resolved. IFR should be
expected at the onset of the storm complex. AMDs likely for
improving timing.
Outlook...Non-VFR possible again Wednesday night through Friday
morning with showers and thunderstorms.
&&
.MARINE...
Winds are expected to remain primarily light and less than 10 knots
through much of this forecast period. The exception will be tonight
as a thunderstorm complex is progged to move southeast across the
area. Main threats could be strong thunderstorm winds, large hail,
there is also the possibility for tornadic waterspouts. The
thunderstorms complex is expected to move southeast across the area
and be out of the area tomorrow morning. Small craft advisories are
not anticipated through the period but special marine warnings may
be needed later tonight.
&&
.CLIMATE...
Parts of the area may approach record high temperatures on
Wednesday. Here are the records for area climate sites for June 15:
Climate site Record (year)
Akron area 94 (1925)
Cleveland area 97 (1954)
Erie area 91 (1991)
Mansfield area 94 (1925)
Toledo area 96 (1994)
Youngstown area 93 (1994)
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Excessive Heat Watch from Tuesday afternoon through Wednesday
evening for OHZ003-006-017.
PA...None.
MARINE...None.
&&
SYNOPSIS...Kahn
NEAR TERM...Kahn/26
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...26
MARINE...Lombardy
CLIMATE...Hazardous weather outlook, Jun 13, 10:07 PM EDT, 46 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1007 PM EDT Mon Jun 13 2022 OHZ007>010-018>022-027>033-036>038-047-150215- Ottawa-Sandusky-Erie-Lorain-Seneca-Huron-Medina-Summit-Portage- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox- 1007 PM EDT Mon Jun 13 2022 ...SEVERE THUNDERSTORM WATCH 361 IN EFFECT UNTIL 3 AM EDT TUESDAY... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Heat indices in excess of 100 degrees are possible on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ003-006-017-150215- Lucas-Wood-Hancock- 1007 PM EDT Mon Jun 13 2022 ...SEVERE THUNDERSTORM WATCH 361 IN EFFECT UNTIL 3 AM EDT TUESDAY... ...EXCESSIVE HEAT WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ011>013-023-150215- Cuyahoga-Lake-Geauga-Trumbull- 1007 PM EDT Mon Jun 13 2022 This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...Tonight. Severe thunderstorms are possible late this evening into tonight. The primary weather hazard will be damaging wind gusts, some perhaps significant. Large hail and isolated tornadoes may also be possible. Repeated thunderstorms and heavy rainfall could also lead to flash flooding. Be prepared for severe weather and make sure to have multiple ways to get warnings. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Heat indices in excess of 100 degrees are possible on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ014-089-PAZ001>003-150215- Ashtabula Inland-Ashtabula Lakeshore-Northern Erie-Southern Erie- Crawford- 1007 PM EDT Mon Jun 13 2022 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Heat indices in excess of 100 degrees are possible on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>149-162>169-150215- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 1007 PM EDT Mon Jun 13 2022 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Severe thunderstorms are possible late this evening into tonight. The primary weather hazard will be damaging wind gusts, some perhaps significant. Large hail and isolated tornadoes may also be possible. Be prepared for severe weather and make sure to have multiple ways to get warnings. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 13, 9:27 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Cleveland OH
927 PM EDT Mon Jun 13 2022
OHZ003-006>008-018-140230-
Seneca OH-Wood OH-Ottawa OH-Sandusky OH-Lucas OH-
927 PM EDT Mon Jun 13 2022
...Strong thunderstorms will impact portions of Ottawa, northwestern
Seneca, Sandusky, Wood and Lucas Counties through 1030 PM EDT...
At 927 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Temperance to near Whitehouse to near
Archbold. Movement was southeast at 75 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Toledo, Bowling Green, Fremont, Fostoria, Port Clinton, Swanton,
Perrysburg, Oregon, Sylvania, Rossford, Waterville, Northwood,
Whitehouse, North Baltimore, Oak Harbor, Gibsonburg, Genoa,
Woodville, Holland and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4172 8388 4173 8347 4169 8343 4171 8334
4164 8323 4161 8309 4154 8301 4151 8302
4153 8287 4150 8282 4146 8304 4145 8304
4143 8301 4145 8297 4142 8294 4144 8285
4117 8339 4117 8388
TIME...MOT...LOC 0127Z 309DEG 66KT 4181 8355 4157 8379 4152 8426
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KahnLocal storm report, Jun 13, 10:31 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1031 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM TSTM WND GST 1 N GIBSONBURG 41.41N 83.32W
06/13/2022 M58 MPH SANDUSKY OH TRAINED SPOTTER
MEASURED WIND GUST OF 58.3 MPH.
&&
SILocal storm report, Jun 13, 10:44 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1044 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM TSTM WND GST ARLINGTON 40.89N 83.65W
06/13/2022 E70 MPH HANCOCK OH TRAINED SPOTTER
TRAINED SPOTTER ESTIMATES 70 MPH WIND GUST.
&&
SILocal storm report, Jun 13, 10:50 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1050 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM TSTM WND GST 3 E TIFFIN 41.12N 83.12W
06/13/2022 E60 MPH SENECA OH TRAINED SPOTTER
SPOTTER ESTIMATES 60 MPH WIND GUST, SHINGLES
WERE ALSO SEEN BLOWN OFF OF ROOF.
&&
SIThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:27 PM EDT | Special Weather Statement | CLE | Lucas, Sandusky, Wood | 63 min |
| Jun 13, 9:30 PM EDT | Special Marine Warning | CLE | 90 min | |
| Jun 13, 9:38 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 67 min |
| Jun 13, 10:16 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Ottawa, Sandusky, Seneca, Wood | 59 min |
| Jun 13, 10:19 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wood, Wyandot | 56 min |
| Jun 13, 10:57 PM EDT | Special Weather Statement | CLE | Huron | 48 min |
| Jun 13, 11:01 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Erie, Huron, Lorain, Medina, Richland and 1 more | 59 min |
| Jun 13, 11:12 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Morrow, Richland | 48 min |
| Jun 13, 11:34 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Medina, Stark, Summit, Wayne | 71 min |
| Jun 13, 11:42 PM EDT | Tornado Warning | CLE | Ashland, Holmes, Knox | 33 min |
| Jun 14, 12:06 AM EDT | Areal Flood Advisory | CLE | Ashland, Huron, Lorain, Medina, Richland, Wayne | 3 hr |
| Jun 14, 12:11 AM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark, Wayne | 34 min |
| Jun 14, 12:17 AM EDT | Areal Flood Advisory | CLE | Holmes, Wayne | 3 hr |
| Jun 14, 12:32 AM EDT | Flash Flood Warning | CLE | Ashland, Holmes, Wayne | 5 hr |
| Jun 14, 1:44 AM EDT | Areal Flood Advisory | CLE | Lucas, Ottawa, Sandusky, Seneca, Wood | 19 min |
| Jun 14, 1:50 AM EDT | Special Weather Statement | CLE | Lucas | 25 min |
| Jun 14, 2:03 AM EDT | Flash Flood Warning | CLE | Lucas, Ottawa, Sandusky, Seneca, Wood | 5 hr |
| Jun 14, 2:08 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Hancock, Huron, Ottawa, Sandusky, Seneca and 1 more | 52 min |
| Jun 14, 2:17 AM EDT | Special Weather Statement | CLE | Wood | 28 min |
| Jun 14, 2:23 AM EDT | Special Marine Warning | CLE | 52 min | |
| Jun 14, 2:46 AM EDT | Flash Flood Warning | CLE | Crawford, Erie, Huron, Ottawa, Sandusky, Seneca | 6 hr |
| Jun 14, 2:55 AM EDT | Special Weather Statement | CLE | Crawford, Huron, Marion, Wyandot | 35 min |
| Jun 14, 3:16 AM EDT | Special Weather Statement | CLE | Ashland, Holmes, Knox, Morrow, Richland | 44 min |
| Jun 14, 3:18 AM EDT | Areal Flood Advisory | CLE | Crawford, Hancock, Marion, Seneca, Wood, Wyandot | 4 hr |
| Jun 14, 3:30 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Morrow, Richland, Wayne | 45 min |
| Jun 14, 3:59 AM EDT | Flash Flood Warning | CLE | Ashland, Crawford, Holmes, Huron, Knox, Lorain and 5 more | 5 hr |
| Jun 14, 5:50 AM EDT | Excessive Heat Warning | CLE | Ashland, Crawford, Hancock, Holmes, Knox, Lucas and 6 more | 39 hr |
| Jun 14, 5:50 AM EDT | Heat Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 16 more | 39 hr |
| Jun 14, 4:49 PM EDT | River Flood Warning | CLE | Sandusky, Wood | 18 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.